# SDR CALA2014042190884

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,760 hours, 15,106 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Sequence
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 682205001 AFT CARGO DOOR OPERATIONS CHECK, CARGO DOOR LOST POWER, BITE CHECKED PSEU F LAGGING SENSOR S209.  FOUND LATCH ACT OUT OF SEQUENCE.  ONLY RETRACTS HALFWAY, WILL NOT RETRACT ELEC OR MANUALLY TO LIFT DOOR SO IT CAN BE CLOSED.
